File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Roth's theorem concerning a cube and three cubes of primes

TitleOn Roth's theorem concerning a cube and three cubes of primes
Authors
Issue Date2004
PublisherOxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/
Citation
Quarterly Journal Of Mathematics, 2004, v. 55 n. 3, p. 357-374 How to Cite?
AbstractIn this paper, we prove that with at most O (N1271/1296+ε) exceptions, all positive integers up to N are the sum of a cube and three cubes of primes. This improves an earlier result O (N169/170) of the first author and the classical result O(NL-A) of Roth.
Persistent Identifierhttp://hdl.handle.net/10722/75437
ISSN
2015 Impact Factor: 0.853
2015 SCImago Journal Rankings: 1.289
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorRen, Xen_HK
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:11:06Z-
dc.date.available2010-09-06T07:11:06Z-
dc.date.issued2004en_HK
dc.identifier.citationQuarterly Journal Of Mathematics, 2004, v. 55 n. 3, p. 357-374en_HK
dc.identifier.issn0033-5606en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75437-
dc.description.abstractIn this paper, we prove that with at most O (N1271/1296+ε) exceptions, all positive integers up to N are the sum of a cube and three cubes of primes. This improves an earlier result O (N169/170) of the first author and the classical result O(NL-A) of Roth.en_HK
dc.languageengen_HK
dc.publisherOxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/en_HK
dc.relation.ispartofQuarterly Journal of Mathematicsen_HK
dc.rightsQuarterly Journal of Mathematics. Copyright © Oxford University Press.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsThis is an electronic version of an article published in [Quarterly Journal Of Mathematics, 2004, v. 55 n. 3, p. 357-374]-
dc.titleOn Roth's theorem concerning a cube and three cubes of primesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0033-5606&volume=55 &issue=3&spage=357&epage=374&date=2004&atitle=On+Roth%27s+theorem+concerning+a+cube+and+three+cubes+of+primesen_HK
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.description.naturepreprint-
dc.identifier.doi10.1093/qmath/hah002en_HK
dc.identifier.scopuseid_2-s2.0-4444288356en_HK
dc.identifier.hkuros98380en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-4444288356&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume55en_HK
dc.identifier.issue3en_HK
dc.identifier.spage357en_HK
dc.identifier.epage374en_HK
dc.identifier.isiWOS:000223144900009-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridRen, X=13407001300en_HK
dc.identifier.scopusauthoridTsang, KM=7201554731en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats